MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL COMPONENT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL COMPONENT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-44-2013
Medical Device Problem Codes Unstable (1667); Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Joint Laxity (4526); Aseptic loosening (4883)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.
 
Event or Problem Description
As reported by legal, that this female patient's left knee was revised 5 years post op initial tka.Reason for the revision was not reported.No additional information.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.
 
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2017.Approximately 5 years after the initial procedure the patient had a left knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022: postoperative diagnosis: instability, left total knee replacement 2.Loosening left femoral implant.Findings: marked synovitis with a green hue.The knee was found to be unstable with 5-10 degrees of hyperextension and marked mid and full flexion instability.The polyethylene implant after being removed was inspected.There is no delamination or obvious polyethylene wear.The femoral implant was found to be grossly loose and literally came out by hand.It had totally debonded from the underlying cement.The tibial implant was found to be solidly fixed into the bone.No complications.The patient was transferred to the stretcher and wheeled to recovery in stable condition.
 
Additional Manufacturer Narrative
H3: investigation results: the revision reported was likely the result of femoral loosening and instability as stated in the operative notes.The aseptic (non-infected) femoral loosening may have been the result of an insufficient bond between the femoral component and/or patient-related conditions.The instability may have been the result of increased soft-tissue laxity (looseness), inadequate flexion of the implants, improper positioning or malalignment of the prosthesis, patient-related conditions, or any combination of these possibilities.However, this cannot be confirmed as the devices were not returned for evaluation, and pre-revision radiographs and images of the explanted devices were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, d4 (remove from initial report-product information unknown), d8, g2 (initial report), h6: clinical codes, medical device problem codes, component code, types of investigation and investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL COMPONENT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15341082
Report Number1038671-2022-01005
Device Sequence Number4574893
Product Code JWH
UDI-Device Identifier10885862173492
UDI-Public10885862173492
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-012-44-2013
Device Catalogue Number02-012-44-2013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer09/08/2022
09/26/2023
01/20/2026
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date09/30/2022
10/05/2023
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexFemale